top of page

Weight Loss Drug Support

Ozempic, Monjaro, Wegovy, Triple G

With the rise in the use of the weight loss drug Semaglutide, also know as Ozempic, Monjaro, Wegovy and Triple G and the easy availability of these drugs Amazingly there is not a lot of support for people who are taking these drugs and also not alot of information on what the side effects and risks associated to the drugs. 

The reason for this is the drugs have been adapted for use with weight loss once it was discovered when used alongside managing Diabetes. 

A happy coincidence or should we be worried. 

Obesity is a rising epidemic in the world, which does need to be addressed as the diseases that are linked to obesity are causing early deaths that are preventable. 

 

These drugs are helping people lose massive amounts of weight, however there does not seem to be much support for users to turn to when they start taking these drugs, to understand what the risks, side effects, mental and physical effects they can have as well as knowing how to support your body through the time you are taking the drugs. 

 

 Through my own research and studies the most important aspect, alongside any weight loss journey, either aided by a weight loss drug or done in a more natural manner, are supporting the mental and physical aspects as well as showing clients how to nourish and support their body through this period.

 

Weight loss is never just about weight loss there are always other elements within a persons life that are related to this journey. 

 

To get the best results, no matter which way you decide to embark on this journey, is through having support, guidance and knowledge from a practitioner who has your best interest at heart and who has done the research and can guide you through the best path. 

It is unknown what the long term side effects and risks are that are linked to these drugs but this is ever changing with more and more research. 

At present the main issues, for me, are that users are not being guided in ways to nourish and physically support their bodies. This is vital in the long term. 

There is also no support on the mental health aspect of these drugs and how people feel while taking these drugs.  The changing you feel mentally are dramatic in so many way!

This should not be happening which is why I am adding this support to my practice. 

Book a call to find out how I can help you.  Don't do this alone. 

xoxo

Risks and Side Effects of Weight Loss Drugs

▶ Lack of desire to eat or drink - Dramatic reduction in food and drink intake 
▶ Fatigue and Weakness
▶ Low Mood, Low confidence, Depression, Lack of Joy and Feelings of Numbness
▶ Physical Changes to your body that leave you confused
▶ Mental Health Issues linked to why you had weight issues in the first place 
▶ Irritability, Mood Swings, Irrational Feelings
▶ Loss of Muscle Mass
▶ Digestive Issues

▶ Weight Gain when the drugs are stopped

If you want to support your health during your weight loss journey, while using these drugs, click on the link below to book your life changing FREE call.

bottom of page